Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 8, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Apr 19, 2014, 4:15 PM MDT for Otero County, New Mexico. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2014, 4:15 PM MDT (22:15 UTC)
- Expired
- Apr 19, 2014, 5:15 PM MDT
- In force
- 60 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
County Otero County, NM
The radar
The El Paso radar (KEPZ), 81 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 10.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1975 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
981 WUUS54 KEPZ 192215 SVREPZ NMC035-192315- /O.NEW.KEPZ.SV.W.0008.140419T2215Z-140419T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EL PASO TX 415 PM MDT SAT APR 19 2014 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO... * UNTIL 515 PM MDT * AT 408 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MCGREGOR RANGE BASE. * LOCATIONS IMPACTED INCLUDE... MCGREGOR RANGE BASE... OROGRANDE... OTERO MESA... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH... HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3252 10621 3256 10576 3201 10577 3203 10618 TIME...MOT...LOC 2215Z 220DEG 17KT 3207 10615 $$ ROGASH
1 follow-up statement
207 WWUS54 KEPZ 192234 SVSEPZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 434 PM MDT SAT APR 19 2014 NMC035-192315- /O.CON.KEPZ.SV.W.0008.000000T0000Z-140419T2315Z/ OTERO NM- 434 PM MDT SAT APR 19 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL OTERO COUNTY UNTIL 515 PM MDT... AT 426 PM MDT A SEVERE THUNDERSTORMS CONTINUED MOVING NORTHWARD IN THE WARNED AREA BETWEEN OROGRANDE AND OTERO MESA. THESE STORMS MAY PRODUCE QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. LOCATIONS IMPACTED INCLUDE... MCGREGOR RANGE BASE... OROGRANDE... OTERO MESA... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3252 10621 3256 10576 3201 10577 3203 10618 TIME...MOT...LOC 2233Z 220DEG 17KT 3213 10609 $$ ROGASH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:49 PM MDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 19, 2:49 PM MDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 249 PM MDT SAT APR 19 2014 .SYNOPSIS... STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE BORDERLAND THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. A FEW STORMS WILL PRODUCE LARGE HAIL AND LOCALLY STRONG WIND GUSTS. MOST OF THE THUNDERSTORM ACTIVITY WILL LIFT NORTH AND EAST OF THE AREA SHORTLY AFTER DARK...WITH ISOLATED THUNDERSTORMS CONTINUING THROUGH THE NIGHT. A FEW ISOLATED THUNDERSTORMS WILL REMAIN A RISK OVER THE HIGHER TERRAIN SUNDAY AND MONDAY AFTERNOON...AND AGAIN ON TUESDAY AS MOISTURE SNEAKS BACK INTO THE AREA FROM THE SOUTHEAST AGAIN. DRY AND WINDY CONDITIONS WILL RETURN TO THE AREA ON WEDNESDAY. && .DISCUSSION... UPPER LOW REMAINS OVER WESTERN ARIZONA THIS AFTERNOON... TO ITS EAST DEEP SOUTHWEST FLOW WITH SEVERAL EMBEDDED IMPULSES CONTINUES TO AFFECT OUR AREA. THE FIRST SIGNIFICANT VORT LOBE THIS MORNING BROUGHT A ROUND OF LOCALLY HEAVY SHOWERS AND THUNDERSTORMS WHICH HAVE SINCE MOVED UP INTO CENTRAL NEW MEXICO AND PARTS OF WEST TEXAS. PARTIAL CLEARING BEHIND THIS INITIAL ROUND OF STORMS HELPED INCREASE INSTABILITY OVER SOUTHERN NM AND NORTHERN CHIHUAHUA. PVA AHEAD OF NEXT VORTMAX IS CURRENTLY HELPING TO INCREASE CONVECTION IN A BROAD AREA FROM SE ARIZONA...INTO THE BOOTHEEL...AND ACROSS NORTHERN CHIHUAHUA. SEVERAL MESOSCALE MODELS INDICATE FOCUS FOR STORMS WILL CONTINUE TO SHIFT NORTHWARD INTO SOUTHERN NEW MEXICO AND FAR WEST TEXAS OVER THE NEXT COUPLE HOURS...LIFTING NORTH OF THE CWA EARLY THIS EVENING...WITH MORE ISOLATED ACTIVITY LASTING THROUGH TONIGHT. WITH WBZ HEIGHTS HOVERING AROUND 12KFT MSL AND STEEP MID-LEVEL LAPSE RATES...A FEW OF THESE STORMS HAVE PRODUCED SMALL HAIL EVEN WITH RATHER UNIMPRESSIVE REFLECTIVITY LEVELS EARLIER TODAY. UPDRAFTS WILL CONTINUE TO STRENGTHEN WITH INCREASING INSTABILITY THIS AFTERNOON/EVENING AND LAPSE RATES WILL CONTINUE TO INCREASE AS THE UPPER LOW MOVES CLOSER. THUS EXPECT INCREASING RISK OF LARGE HAIL WITH STRONGER STORMS INTO THE EARLY EVENING HOURS. GUSTY WINDS ALSO A POSSIBILITY...BUT DEWPOINT DEPRESSIONS IN THE 25-30 DEGREE RANGE AND LIMITED WILL LIMIT LOW-LEVEL EVAPORATIVE COOLING WHILE UPPER LEVEL PROFILES SUGGEST MID-LEVEL DRY AIR ENTRAINMENT IS UNLIKELY. MESOSCALE MODELS HAVE DONE VERY WELL WITH THIS SYSTEM OVERALL... OF COURSE IT HELPS WHEN YOU HAVE STRONG UPPER LEVEL FORCING WHICH IS USUALLY NOT THE CASE DURING OUR PEAK CONVECTIVE MONTHS DURING THE MONSOON. A FEW OF THE MODELS...ESPECIALLY THE HRRR...STRUGGLED WITH VIRGA YESTERDAY AFTERNOON...BUT APPEAR TO HAVE A BETTER HANDLE ON THINGS TODAY. POP FORECAST BEYOND ABOUT 03Z/9PM THIS EVENING A LITTLE PROBLEMATIC AS THE STRONGER FORCING SHIFTS OUT OF THE AREA AND CONDITIONS STABILIZE. HOWEVER...ISOLATED THUNDERSTORMS WILL CONTINUE TO BE A THREAT THROUGH THE NIGHT WITH WEAKER EMBEDDED DISTURBANCES COULD STILL AFFECT THE AREA...WITH PERHAPS SOME PREFERENCE FOR THE BOOTHEEL AND HUDSPETH COUNTIES BEFORE MIDNIGHT... THEN SHIFTING TOWARDS NORTHERN SIERRA/GRANT COUNTIES AFTER MIDNIGHT AS THE UPPER LOW ITSELF MOVES INTO CENTRAL NEW MEXICO. THE UPPER LOW WILL WEAKEN INTO AN OPEN TROUGH BY TOMORROW MORNING. TROUGH AXIS WILL SHIFT EAST INTO THE TEXAS PANHANDLE BY MIDDAY... BY CYCLONIC FLOW AND COOL AIR ALOFT...COMBINED WITH RESIDUAL LOW- LEVEL MOISTURE...WILL CONTINUE TO FAVOR AT LEAST ISOLATED CONVECTIVE SHOWERS AND THUNDERSTORMS TOMORROW AFTERNOON NORTH OF I-10 AND MAINLY OVER THE HIGHER TERRAIN OF THE GILA REGION AND SACRAMENTO MOUNTAINS. AN UPPER LEVEL RIDGE WILL DRIFT EAST INTO CO/NM MONDAY...BUT A WEAK DISTURBANCE TOPPING THE RIDGE WILL BRING SLIGHTLY COOLER MID- LEVEL TEMPS TO NORTHERN NEW MEXICO. MEANWHILE...HIGH PRESSURE WILL DRIFT SOUTH OVER THE GREAT PLAINS...BRINGING A SLIGHT ENHANCEMENT TO LOW LEVEL EASTERLY FLOW ACROSS THE EASTERN PLAINS OF NM. AGAIN RESIDUAL MOISTURE WILL COME INTO PLAY HERE ALONG WITH WEAK UPSLOPE FLOW AND SLIGHTLY COOLER MID-LEVEL TEMPS...RESULTING IN A FEW SCATTERED SHOWERS OR EVEN A THUNDERSTORM OVER THE HIGHER TERRAIN OF THE SACRAMENTO MOUNTAINS. SOUTHEAST LOW LEVEL FLOW WILL DEEPEN MONDAY NIGHT INTO TUESDAY MORNING... BRINGING A PLUME OF 40S DEWPOINTS BACK INTO AREAS EAST OF THE RIO GRANDE AGAIN TUESDAY MORNING. MEANWHILE...A STRONG UPPER TROUGH WILL BE MOVING INTO THE GREAT BASIN. A WEAK INITIAL SHORTWAVE TROUGH WILL MOVE INTO WESTERN NM LATE IN THE AFTERNOON... AND THIS MAY HELP POP OFF SOME ISOLATED CONVECTION IN EASTERN OTERO/HUDSPETH COUNTIES TUESDAY AFTERNOON. ON WEDNESDAY...IT IS BACK TO THE REALITY OF APRIL. THE AFOREMENTIONED UPPER TROUGH WILL MOVE INTO UT/CO WEDNESDAY MORNING... AND DEEP/DRY/WARM SOUTHWEST FLOW WILL QUICKLY PUSH ANY REMAINING LOW LEVEL MOISTURE IN THE EASTERN CWA WELL OUT OF THE AREA. EXPECT A TYPICAL STRONG SOUTHWEST WIND EVENT WITH POSSIBLE BLOWING DUST. WINDS CURRENTLY LOOK LIKE THEY COULD BE IN THE ADVISORY RANGE...THOUGH 35-40 KNOTS AT H7 (PER GFS) IS A LITTLE ON THE LOW SIDE OF THINGS. COOLER TEMPERATURES AND LIGHTER WINDS WILL PREVAIL THURSDAY... WITH SLOWLY INCREASING TEMPERATURES EXPECTED THROUGH THE REMAINDER OF THE WEEK. ANOTHER TROUGH WILL LEAD TO INCREASING SOUTHWEST WINDS AGAIN AROUND THE WEEKEND. && .AVIATION...VALID 20/00Z-21/00Z... AN UPR TROUGH OVR AZ WILL PUSH E INTO NM SUNDAY. AHD OF TROF INCRG AMTS OF SCTD CONVECTION WITH GNRL SKY SCT060 SCT-BKN100-120 BKN200-25O WITH BRF MVFR VRB30G42KT 3SM TSRAGS BKN030 BKN080 OVC150 GNLY UNTIL 06Z WITH ISOLD ACTIVITY E OF RIO GRANDE AFT 12Z. WINDS GNLY 30010G20KT. CB TOPS 350-400 MWV 230/15-20KTS. && .FIRE WEATHER... AN UPPER LOW OVER ARIZONA WILL CONTINUE TO SPREAD SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA TODAY AND TONIGHT. SOME OF THESE STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS OF 40 MPH. HIGH PRESSURE ALOFT WILL BEGIN TO A DRYING TREND STARTING ON SUNDAY. A FEW MOUNTAIN SHOWERS WILL STILL BE POSSIBLE INTO SUNDAY NIGHT. A STRONG UPPER LEVEL TROUGH WILL MOVE INTO THE SOUTHERN ROCKIES WEDNESDAY BRINGING LIKELY RED FLAG CONDITIONS TO THE AREA. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 56 80 58 85 62 / 40 0 0 0 0 SIERRA BLANCA 55 79 52 82 51 / 60 0 0 0 0 LAS CRUCES 52 78 53 82 56 / 40 0 0 0 0 ALAMOGORDO 50 76 53 82 54 / 40 0 0 0 0 CLOUDCROFT 41 53 38 58 39 / 60 30 10 30 0 TRUTH OR CONSEQUENCES 52 76 53 81 56 / 40 0 0 0 0 SILVER CITY 50 71 48 76 48 / 40 20 0 0 0 DEMING 47 78 48 84 51 / 40 0 0 0 0 LORDSBURG 48 77 51 82 52 / 30 0 0 0 0 WEST EL PASO METRO 56 79 59 84 63 / 40 0 0 0 0 DELL CITY 47 78 46 80 48 / 60 0 0 0 0 FORT HANCOCK 61 84 57 88 58 / 60 0 0 0 0 LOMA LINDA 52 73 52 77 52 / 60 0 0 0 0 FABENS 51 80 54 84 56 / 40 0 0 0 0 SANTA TERESA 55 78 55 83 58 / 40 0 0 0 0 WHITE SANDS HQ 59 78 62 81 60 / 40 0 0 0 0 JORNADA RANGE 44 78 46 83 47 / 40 0 0 0 0 HATCH 47 78 50 82 52 / 40 0 0 0 0 COLUMBUS 57 77 55 81 58 / 40 0 0 0 0 OROGRANDE 51 80 53 85 55 / 40 0 0 0 0 MAYHILL 45 63 43 66 43 / 60 30 10 30 0 MESCALERO 45 65 37 69 38 / 60 30 10 30 0 TIMBERON 44 64 38 67 39 / 60 20 0 20 0 WINSTON 45 70 46 75 50 / 50 20 0 10 0 HILLSBORO 55 73 54 78 56 / 40 20 0 0 0 SPACEPORT 46 75 49 80 51 / 40 0 0 0 0 LAKE ROBERTS 44 69 41 74 44 / 50 30 10 20 0 HURLEY 50 72 48 77 49 / 40 20 0 0 0 CLIFF 43 77 45 83 46 / 40 20 0 0 0 MULE CREEK 40 74 35 79 36 / 40 20 0 0 0 FAYWOOD 50 72 50 76 51 / 40 20 0 0 0 ANIMAS 51 78 53 83 53 / 30 0 0 0 0 HACHITA 49 76 50 82 51 / 30 0 0 0 0 ANTELOPE WELLS 51 79 52 83 56 / 30 0 0 0 0 CLOVERDALE 48 74 49 80 49 / 30 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 25-HARDIMAN / 20-NOVLAN
Hazardous weather outlook, Apr 19, 7:30 AM MDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 730 AM MDT SAT APR 19 2014 NMZ401>417-TXZ418>424-201200- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 730 AM MDT SAT APR 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR MOST OF THE PERIOD. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE...BUT THE STRONGEST STORMS COULD PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL. BRIEFLY HEAVY RAINFALL COULD ALSO FALL OVER THE SILVER BURN SCAR BUT STORMS SHOULD MOVE FAST ENOUGH TO AVOID FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WINDY WITH BLOWING DUST WEDNESDAY AND THURSDAY. OTHERWISE NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT THEIR RAINFALL TOTALS ALONG WITH ANY REPORTS OF STRONG WINDS OR HAIL. HEFNER
In the hours before
Special weather statement, Apr 19, 1:57 PM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 157 PM MDT SAT APR 19 2014 NMZ403>407-192045- LOWLANDS OF THE BOOTHEEL NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-SOUTHWEST DESERT/MIMBRES BASIN NM-UPLANDS OF THE BOOTHEEL NM- 157 PM MDT SAT APR 19 2014 ...STRONG THUNDERSTORMS THREATENING HIDALGO...SOUTHERN GRANT AND LUNA COUNTIES THROUGH 245 PM MDT... AT 147 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS OVER PORTIONS OF SOUTHWEST NEW MEXICO. THIS ACTIVITY WAS LOCATED IN THE VICINITY OF ANIMAS...ANTELOPE WELLS AND COLUMBUS AS WAS MOVING TO THE NORTH TOWARD THE LORDSBURG AND DEMING AREAS. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... RODEO... LORDSBURG... ANTELOPE WELLS... ANIMAS... DEMING... COLUMBUS... CARIZALIA VALLEY... WINDMILL... SUNSHINE... SEPAR... GERONIMO PASS... BIG HATCHET REFUGE... GRANITE GAP... SPRING CANYON STATE PARK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ROGASH
Local storm report, Apr 19, 3:33 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
333 PM MDT SAT APR 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 6 SE TORNILLO 31.40N 106.01W
04/19/2014 M1.00 INCH EL PASO TX PUBLIC
TIME ESTIMATED.
&&
EVENT NUMBER EPZ1400072
HARDIMANLocal storm report, Apr 19, 3:40 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
340 PM MDT SAT APR 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 2 SSE TORNILLO 31.42N 106.08W
04/19/2014 M0.75 INCH EL PASO TX CO-OP OBSERVER
HAIL LASTED 4 MINUTES. DAMAGED RECENTLY SPROUTED PECAN
TREES.
&&
EVENT NUMBER EPZ1400073
HARDIMANLocal storm report, Apr 19, 3:57 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
357 PM MDT SAT APR 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL 2 WNW FORT BLISS 31.83N 106.44W
04/19/2014 M0.70 INCH EL PASO TX TRAINED SPOTTER
SUN CITY AMATEUR RADIO CLUB NEAR FRED WILSON AND DYER
&&
EVENT NUMBER EPZ1400074
HARDIMANLocal storm report, Apr 19, 3:59 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
359 PM MDT SAT APR 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM FLOOD FT HANCOCK 31.30N 105.84W
04/19/2014 HUDSPETH TX PUBLIC
MR GLENN PENEYCK 20 N FT HANCOK REPORTS 2 INCHES OF
RAIN LAST HOUR WITH PEA SIZE HAIL COVERING THE GROUND
&&
EVENT NUMBER EPZ1400075
DJNLocal storm report, Apr 19, 4:11 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
411 PM MDT SAT APR 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL 18 SW DEMING 32.08N 107.97W
04/19/2014 M0.88 INCH LUNA NM OTHER FEDERAL
NICKEL SIZE HAIL
&&
EVENT NUMBER EPZ1400076
TRIPOLIThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:05 PM MDT | Severe Thunderstorm Warning | EPZ | Hidalgo | 55 min |
| Apr 19, 2:47 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 58 min |
| Apr 19, 3:54 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 51 min |
| Apr 19, 4:38 PM MDT | Flash Flood Warning | EPZ | Doña Ana, Otero | 97 min |
| Apr 19, 5:12 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 78 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.